# SDR HNAA2011042400083

- Difficulty date: March 11, 2011
- Submitted: April 24, 2011
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8103
- Aircraft serial: 284
- Aircraft time: 40,080 hours, 47,149 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STABILIZER LT AND RT INBD L/E HAS CORRODED HARDWARE.  R & R HORIZONTAL STABILIZER RT AND LT INBD L/E HARDWARE IAW -8300 SERIES, AMM 55-10-05.
